# SDR AALA202105139002

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 24,623 hours, 10,139 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR VISUAL ALERT LAVATORY D FALSE WARNING. ACCOMPLISHED LAVATORY D SMOKE DETECTOR SELF TEST PER AMM 26-14-00, NO FAULTS NOTED.
